# SDR WX0A2020100573584

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 42,629 hours, 29,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS BATTERY (11WL) FAILED ON CIDS TEST, PER WEEKLY CHECK.  REMOVED AND REPLACED EPSU BATTERY PACK (FIN 11WL) ON A/C LEFT, OVER WING.  TESTED GOOD, IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A.
